# SDR USAA2011100500005

- Difficulty date: October 4, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 37,346 hours, 13,280 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: 507
- Condition: Low Pressure
- Location: R2 Door
- Part time: 37,347 hours, 13,281 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIDS CAUTION LIGHT ILLUMIINATED.  MAINTENANCE SERVICED R-2 DOOR ASSIST BOTTLE.
